# SDR USAA2011011190159

- Difficulty date: January 3, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 33,913 hours, 18,418 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2148
- Condition: Saturated
- Location: Elevator
- Part time: 33,983 hours, 18,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - SY6-C11 - MAJOR REPAIR - INDICATION OF WATER INGRESS INTO RIGHT ELEVATOR UPPER SKIN 23.5 INCHES OUTBOARD FROM INBOARD EDGE & 17 INCHES FORWARD OF TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SKIN 23.5 INCHES OUTBOARD FROM INBOARD EDGE & 17 INCHES FORWARD OF TRAILING EDGE IAW A319 SRM 55-21-11.
